# SDR MALA975901

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2043C
- Condition: Failed
- Location: Right
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING INSPECTION, A STRONG ELECTRICAL BURNING SMELL WAS NOTED COMING FROM THE GPU RECEPTACLE AREA.  MAINTENANCE FOUND POSITIVE WIRES OVERHEATED, REPLACED THE RIGHT PDU AND RESECURED WITH NEW POSITIVE WIRES.  ALL CHECKS GOOD.
